MathSciNet Relay Station
MathSciNet bibliographic data
MR2333821 (2008g:65085) 65L05 (34B15)
Valanarasu, T.; Ramanujam, N. Asymptotic initial-value method for second-order singular perturbation problems of reaction-diffusion type with discontinuous source term. J. Optim. Theory Appl. 133 (2007), no. 3, 371–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement